# SDR DL76L011497

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 30,876 hours, 4,789 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 1301851100
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELLED IN CABIN NEAR 20AB.  DETERMINED PROBLEM WITH VIDEO MONITOR AT 20AB BULKHEAD. C/B C9095 NOW PULLED AND COLLARED.  PART 1301851-100 NOT AVAIL. VIDEO SYS FROM 10AB THRU 10FG BACK TO 32AB THRU 32FG NOW DEACTIVATED DUE TO C/B C9095 PULLED AND COLLARED.
